Properties of a subclass of harmonic mappings with restricted analytic part

Main Article Content

S.Sunil Varma
Thomas Rosy

Abstract

In this article, a new subclass of harmonic mappings with restricted analytic part is introduced. Coefficient bounds, Fekete-Szego inequality and integral representation for functions in this subclass are established. Further closure of this class under convex combination is proved. Finally we obtain an upper bound for the Bloch's constant for functions in this class.

Article Details

How to Cite
Varma, S., & Rosy, T. (2021). Properties of a subclass of harmonic mappings with restricted analytic part. Gulf Journal of Mathematics, 10(2), 9-17. Retrieved from https://gjom.org/index.php/gjom/article/view/456
Section
Articles